Show ratings & reviews for

1.8 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

Anonymous | 75 or over | Female | On medication for less than 1 month | Patient
8/8/2008
Condition: Other
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Visipaque 320 was used as a constrast medium in February 2008 for CT Scans of Chest, Adbomen and Pelvis and there were no side effects. However, the same contrast was used for another CT Scan of Thoracic to evaluate pulmonary embolus a month later and the patient broke out with a severe rash all over the body the next day and the rash was crimson red, itchy and the patient felt hot. Use of diphenhydramine HCL 25 mg 3 to 4 times per day over several days finally cured the condition. No explanations provided by radiologists for these experiences.Read More Read Less

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Female | On medication for less than 1 month | Patient
4/28/2008
Condition: X-Rays Done for Diagnostic Purposes
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

I had this drug in an IV during a CT scan of the abdomen. The next day I had a rash and hives on my chest and back. By the end of the day it was all over my body. It was red, very itchy, and painful. The radiology dept thought I was exaggerating but called in a prescription for Triamcinolone .1% cream. It helped the itching but did not stop the spreading. My doctor ended up putting me on oral Medrol for six days and I had to stop the cream. That finally did the trick. I can never use it again for fear of an even more serious reaction.Read More Read Less

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More